# SDR COM31073

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210163C
- Condition: Defective
- Location: Lt Prop
- Part time: 263 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

L/T PROPELLER OVERSPEED TEST FAILED TO FUNCTION.  REPLACED THE OVERSPEED GOVERNOR.
